# SDR SWAA961268

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BULKHEAD BS 178 PRESSURE WEB CRACKED AT RBL 4.7.  REPAIRED PER BOEING SRM.
